# SDR R7MR32629

- Difficulty date: January 2, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N97LG
- Make and model: Snias AS350B2
- Aircraft serial: 2917
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 8264
- Condition: Peeling
- Location: Tail Rotor
- Part time: 73 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
